# SDR 2003UALA00669

- Difficulty date: August 30, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 39,529 hours, 27,665 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Part number: 106123311
- Part serial: 212
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMBOUT 3000 FT  MASTER CAUTION LOW OIL PRESS FLICKERING (LT) GEN HIGH OIL TEMP RAN PROCEDURE- DISCONNECTED CSD RETURN TO ORD.  THE LEFT CSD WAS RECENTLY REPLACED PRIOR TO THIS EVENT.  HOWEVER, DURING THE REPLACEMENT OF THE CSD, THE OIL COOLER WAS NOT REPLACED.  THE OIL COOLER WAS SUSPECT AS THE CAUSE OF THIS EVENT AND WAS REPLACED ON 06SEP IN ORD.
